# SDR UIEA2018082701808

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,136 hours, 19,951 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4161
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT MESSAGE IN FLIGHT. OPENED & COLLARED C/B'S PER STEP 2 OF (M) PROCEDURE OF MEL 21-58-06. MESSAGE CAUSE BY FAN BEING INOP, REPLACED EQUIPMENT COLLING SUPPLY FAN IAW AMM 21-58-06.
